Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 120, NWS Cleveland, OH

July 5, 2012Lucas County, Wood County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 5, 2012, 3:19 PM EDT for Lucas County, Wood County, Ohio. It was in force for 56 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2012, 3:19 PM EDT (19:19 UTC)
Expired
Jul 5, 2012, 4:15 PM EDT
In force
56 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Lucas County, OH, Wood County, OH

The radar

The Detroit radar (KDTX), 117 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 3:20 PM EDTTSTM WND GST 891 N Holland, OH
Jul 5, 3:23 PM EDTTSTM WND DMGSylvania, OHSEVERAL LIMBS DOWN.
Jul 5, 3:24 PM EDTTSTM WND DMGToledo, OHTREE DOWN ACROSS ROAD.
Jul 5, 3:25 PM EDTTSTM WND DMGSylvania, OHOVER A DOZEN TREES DOWN,ONE LARGE ONE ON A HOUSE. SEVERAL LARGE BRANCHES DOWN AS WELL. POWER OUT FOR MANY HOMES AND BUSINESSES.
Jul 5, 3:25 PM EDTTSTM WND DMGToledo, OHLIMBS AND BRANCHES DOWN WEST SIDE OF CITY.
Jul 5, 3:25 PM EDTTSTM WND GST 60Toledo, OHWEST SIDE OF CITY.
Jul 5, 3:28 PM EDTTSTM WND DMGHolland, OH*** 1 FATAL *** TREE FELL ONTO VEHICLE KILLING THE DRIVER IN SPRINGFIELD TOWNSHIP.
Jul 5, 3:31 PM EDTTSTM WND DMGMaumee, OHSEVERAL TREES AND LIMBS DOWN.
Jul 5, 3:39 PM EDTTSTM WND DMGHolland, OHSEVERAL LIMBS DOWN, RAILROAD CROSSING GATES AND TRAFFIC LIGHTS DAMAGED.
Jul 5, 3:39 PM EDTTSTM WND GST 70Holland, OH
Jul 5, 3:40 PM EDTTSTM WND DMGToledo, OHNUMEROUS TREES DOWN, UP TO 3 FEET IN DIAMETER, ALONG WITH UTILITY POLES AND WIRES. FROM SYLVANIA TO JUST EAST OF HOLLAND AND WEST-SOUTHWEST SECTIONS OF TOLEDO.
Jul 5, 3:46 PM EDTTSTM WND DMGToledo, OHTEN TREES DOWN WEST SIDE OF CITY.
Jul 5, 3:48 PM EDTTSTM WND DMGPerrysburg, OH3 UTITLITY POLES DOWN ALONG LIME CITY ROAD AND STATE RT 795.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 279 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 277 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
279 J/kg
Mixed-layer CIN
-270 J/kg
Mixed-layer LCL
2299 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
277 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WUUS51 KCLE 051919
SVRCLE
OHC095-173-052015-
/O.NEW.KCLE.SV.W.0120.120705T1919Z-120705T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
319 PM EDT THU JUL 5 2012

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LUCAS COUNTY IN NORTHWEST OHIO
  NORTHERN WOOD COUNTY IN NORTHWEST OHIO

* UNTIL 415 PM EDT

* AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  SYLVANIA...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOLEDO...
  WATERVILLE...
  BOWLING GREEN...
  HOLLAND...
  ROSSFORD...
  WHITEHOUSE...
  OREGON...
  PERRYSBURG...
  NORTHWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4172 8389 4173 8374 4174 8345 4172 8341
      4170 8342 4169 8337 4172 8334 4171 8332
      4164 8321 4163 8316 4162 8341 4138 8342
      4137 8389
TIME...MOT...LOC 1919Z 330DEG 21KT 4166 8370

$$

OUDEMAN
2 follow-up statements
362 
WWUS51 KCLE 051951
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
351 PM EDT THU JUL 5 2012

OHC095-173-052015-
/O.CON.KCLE.SV.W.0120.000000T0000Z-120705T2015Z/
WOOD OH-LUCAS OH-
351 PM EDT THU JUL 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR LUCAS AND NORTHERN WOOD COUNTIES...

AT 345 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PERRYSBURG...
OR 6 MILES EAST OF WATERVILLE...MOVING SOUTHEAST AT 30 MPH.
REPORTS OF WIND DAMAGE IN TOLEDO AROUND 325 PM...MAUMEE 331 PM AND
HOLLAND 339 PM.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
TONTOGANY...LUCKEY AND PEMBERVILLE.

LAT...LON 4172 8389 4173 8374 4174 8345 4172 8341
      4170 8342 4169 8337 4172 8334 4171 8332
      4164 8321 4163 8316 4162 8341 4138 8342
      4137 8389
TIME...MOT...LOC 1948Z 336DEG 25KT 4151 8361

$$

THOMPSON
712 
WWUS51 KCLE 052017
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
417 PM EDT THU JUL 5 2012

OHC095-173-052026-
/O.EXP.KCLE.SV.W.0120.000000T0000Z-120705T2015Z/
WOOD OH-LUCAS OH-
417 PM EDT THU JUL 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR LUCAS AND NORTHERN WOOD
COUNTIES EXPIRED AT 415 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER 
APPEARED TO BE SEVERE. HOWEVER ANOTHER STRONG THUNDERSTORM WAS 
DEVELOPING ACROSS WESTERN LUCAS COUNTY.

LAT...LON 4172 8389 4173 8374 4174 8345 4172 8341
      4170 8342 4169 8337 4172 8334 4171 8332
      4164 8321 4163 8316 4162 8341 4138 8342
      4137 8389
TIME...MOT...LOC 1951Z 336DEG 25KT 4149 8360

$$

MITCHELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 1:46 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 5, 1:46 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
146 PM EDT THU JUL 5 2012

.SYNOPSIS...
STRONG RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE AREA INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE EARLY AM COMPLEX OF WEATHER HAS MOVED OUT OF THE REGION. THE
NEXT COMPLEX WILL MOVE INTO NE OH AND NW PA BY MID AFTERNOON. WILL
HAVE TO WATCH FOR SEVERE POTENTIAL. THE BEST CHANCE OF STRONG TO
SEVERE COULD BE OVER NORTHWEST OHIO WHERE THEY HAD PLENTY OF HEATING.

BECAUSE OF THE CLOUDS...CANCELLED THE HEAT ADVISORY OVER MUCH OF
THE REGION. THE AREAS WHERE IT WAS CANCELLED MAY STILL HAVE A HEAT
INDEX IN THE MID TO UPPER 90S. ADJUSTED LOWS DOWN A FEW DEGREES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
CONDITIONS WILL CONTINUE TO BE HOT AND HUMID WITH PERIODS OF TSRA
AS A SERIES OF CONVECTIVE COMPLEXES FORM UPSTREAM AND MOVE ACROSS
AREA. TIMING THESE WAVES IS PROBLEMATIC AT BEST.

GFS AND ECMWF CONTINUE TO PUSH COLD FRONT ACROSS THE AREA SATURDAY
NIGHT USHERING IN MUCH MORE SEASONAL CONDITIONS. GFS SEEMS TO BE
OVERDOING PRECIP WHILE THE ECMWF REMAINS NEARLY DRY. FOR FORECAST
JUST KEPT CHANCE POPS GOING FOR SATURDAY NIGHT.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
A LARGE AREA OF SURFACE HIGH PRESSURE FROM CENTRAL CANADA IS PROGGED
TO BUILD SOUTHEAST FOR MUCH OF NEXT WEEK. THIS SHOULD PROVIDE FOR
COOLER AND DRY WEATHER. TEMPERATURES WILL BE NEAR OR SOMEWHAT BELOW
NORMAL.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
NEXT COMPLEX OF SHOWERS/THUNDERSTORMS TO AFFECT NE OH DURING THE
MID-AFTERNOON. IT IS NOT LOOKING TOO ORGANIZED BUT WILL MOVE SOME
SHOWERS AND ISOLATED THUNDER THROUGH THE CENTRAL AND EASTERN OHIO
SITES. AREA TO WATCH FOR NEW DEVELOPMENT MAY BE NW OH...BUT STILL
UNSURE ABOUT THIS YET. THERE IS SOMEWHAT OF A BOUNDARY/FRONT THAT
SLIPS MOVES INTO THE AREA TOWARD MORNING. AT THE SAME TIME WE
START TO GET SOME RIDGING BUILD IN. SO FOR NOW KEPT TAFS DRY.
LATER FRIDAY ATMOSPHERE DRYS OUT SOME AND IT LOOKS QUITE CAPPED
ACROSS THE WEST. SO THERE MIGHT BE A LESSER OF A CHANCE OF STORMS
FRIDAY.

.OUTLOOK...NON VFR CONDITIONS POSSIBLE IN SHOWERS/THUNDERSTORMS
ON SATURDAY/SATURDAY NIGHT.

&&

.MARINE...
AN AREA OF LOW PRESSURE IS MOVING ACROSS LAKE ERIE WHICH IS
DELAYING WITH WIND SHIFT TO THE NORTH. SOME CONVECTION IS
DEVELOPING OVER MICHIGAN WHICH WILL CROSS THE LAKES THIS
AFTERNOON. THE WINDS ARE EXPECTED TO GO LIGHT AND POSSIBLY BRIEFLY
SHIFT NORTH TONIGHT BEFORE BECOMING SOUTHWEST ONCE AGAIN.
WINDS ARE UNDER 10KT SUSTAINED SO CONDITIONS REMAIN FAVORABLE OVER
THE LAKE EXCEPT FOR THE POTENTIAL FOR STRONG THUNDERSTORMS. WAVES
ARE 2 FT OR LESS.

WINDS WILL INCREASE JUST A BIT AHEAD OF A STRONGER COLD FRONT
WHICH WILL DROP SOUTH ACROSS LAKE ERIE ON SATURDAY MORNING. THIS
WILL BE THE BEGINNING OF AN EXTENDED PERIOD OF NORTH TO NORTHEAST
FLOW ON THE LAKE INTO NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR OHZ003-006>008-
     017-018-027-028-036-037.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...DJB
NEAR TERM...KIELTYKA
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...OUDEMAN
MARINE...JAMISON
Hazardous weather outlook, Jul 5, 12:32 PM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
1232 PM EDT THU JUL 5 2012

OHZ009>014-019>023-029>033-038-047-089-PAZ001>003-061645-
ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-
SUMMIT-PORTAGE-TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-
KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
1232 PM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE
STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ003-006>008-017-018-027-028-036-037-061645-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
MORROW-
1232 PM EDT THU JUL 5 2012

...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

SOME OF THE THUNDERSTORMS THIS AFTERNOON AND EVENING COULD BE
STRONG TO SEVERE.

SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-061645-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
1232 PM EDT THU JUL 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SOME OF THE THUNDERSTORMS THAT WILL MOVE ACROSS THE LAKE THIS
AFTERNOON COULD BE STRONG TO SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 5, 11:02 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1102 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     TSTM WND DMG     JENERA                  40.90N 83.73W
07/04/2012                   HANCOCK            OH   LAW ENFORCEMENT

            A BARN ROOF WAS BLOWN OFF AN INTO AND ONTO STATE ROUTE
            698.

0820 PM     TSTM WND DMG     BENTON RIDGE            41.00N 83.79W
07/04/2012                   HANCOCK            OH   LAW ENFORCEMENT

            TREES DOWN IN THE BENTON RIDGE AREA KNOCKING OUT POWER TO
            SOME HOMES.

&&

SJAMISON
Local storm report, Jul 5, 11:32 AM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1132 AM EDT THU JUL 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 AM     TSTM WND DMG     2 N NORWALK             41.27N 82.61W
07/05/2012                   HURON              OH   LAW ENFORCEMENT

            TREE DOWN NEAR ZENOBIA AD VESTA ROADS.

0715 AM     TSTM WND DMG     3 S WAKEMAN             41.21N 82.40W
07/05/2012                   HURON              OH   PUBLIC

            LARGE LIMB DOWN.

0725 AM     TSTM WND DMG     KENT                    41.15N 81.36W
07/05/2012                   PORTAGE            OH   LAW ENFORCEMENT

            ONE TREE DWON.

0730 AM     TSTM WND DMG     WINDHAM                 41.24N 81.04W
07/05/2012                   PORTAGE            OH   DEPT OF HIGHWAYS

            TREE BLOCKING STATE ROUTE 82.

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:03 PM EDTSevere Thunderstorm WarningCLEErie, Huron, Ottawa, Sandusky, Seneca49 min
Jul 4, 8:08 PM EDTFlash Flood WarningCLEErie, Lucas, Ottawa, Sandusky106 min
Jul 4, 8:50 PM EDTSevere Thunderstorm WarningCLEHancock, Marion, Wyandot70 min
Jul 4, 9:08 PM EDTSevere Thunderstorm WarningCLEAshland, Richland82 min
Jul 4, 9:14 PM EDTFlash Flood WarningCLEHancock, Marion, Wyandot102 min
Jul 4, 9:20 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull55 min
Jul 4, 9:31 PM EDTSevere Thunderstorm WarningCLEMedina, Portage, Summit59 min
Jul 4, 9:50 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox55 min
Jul 4, 9:57 PM EDTSevere Thunderstorm WarningCLEMahoning, Stark63 min
Jul 4, 10:46 PM EDTSevere Thunderstorm WarningCLEKnox29 min
Jul 5, 3:45 AM EDTHeat AdvisoryCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 18 more15 hr
Jul 5, 4:48 AM EDTSpecial Marine WarningCLE117 min
Jul 5, 6:06 AM EDTSevere Thunderstorm WarningCLECuyahoga, Erie, Lorain, Ottawa, Sandusky69 min
Jul 5, 6:36 AM EDTSevere Thunderstorm WarningCLEGeauga, Lake54 min
Jul 5, 6:41 AM EDTSevere Thunderstorm WarningCLELorain, Medina, Summit79 min
Jul 5, 6:49 AM EDTSpecial Marine WarningCLE116 min
Jul 5, 6:53 AM EDTSevere Thunderstorm WarningCLEHuron43 min
Jul 5, 7:09 AM EDTSevere Thunderstorm WarningCLEAshland, Wayne51 min
Jul 5, 7:12 AM EDTSevere Thunderstorm WarningCLEPortage63 min
Jul 5, 8:03 AM EDTAreal Flood AdvisoryCLEMorrow3 hr
Jul 5, 8:34 AM EDTFlash Flood WarningCLEMorrow6 hr
Jul 5, 8:41 AM EDTAreal Flood AdvisoryCLEAshland, Knox, Richland5 hr
Jul 5, 3:28 PM EDTExcessive Heat WarningCLEAshland, Crawford, Erie, Hancock, Holmes, Huron and 15 more30 hr
Jul 5, 3:28 PM EDTHeat AdvisoryCLEAshtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 1 more30 hr
Jul 5, 5:01 PM EDTSevere Thunderstorm WarningCLEHancock, Wyandot59 min
Jul 5, 7:04 PM EDTSevere Thunderstorm WarningCLEMarion30 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.